# SDR SWIA201642837

- Difficulty date: November 6, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 36,652 hours, 30,907 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON PANEL 699BB IS CHAFED.   INSTALLED A NEW PANEL IAW SRM.
